# SDR 95ZZZM440

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 862
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FS 862 JUST FORWARD OF LEFT MLG DOOR (BELLY FAIRINGS) HAS A 4 INCH BY 3 INCH TEMP REPAIR.  FABRICATED NEW SKIN AS PER ORIGINAL USED CLAD 7075-T6 .050 DRILLED HOLES TREATED AREAS WITH ALODINE AND F.R. PRIMER IAW SRM 51-1-8 INSTALLED NEW SKIN WITH FASTENERS IAW SRM 51-1-21.
